Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 117

All articles in this issue are freely accessible.

On semicontinuous fuctions and Baire functions
Robert E. Zink.
Trans. Amer. Math. Soc. 117 (1965), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169974
Large Abelian subgroups of $p$-groups
J. L. Alperin.
Trans. Amer. Math. Soc. 117 (1965), 10-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170946
The dimension theory of certain cardinal algebras
Peter A. Fillmore.
Trans. Amer. Math. Soc. 117 (1965), 21-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171732
Some properties of Pontryagin classes $mod 3$
Yasuro Tomonaga.
Trans. Amer. Math. Soc. 117 (1965), 37-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170348
Some theorems on integral currents
Herbert Federer.
Trans. Amer. Math. Soc. 117 (1965), 43-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0168727
$𝜆$-continuous Markov chains
Shu-teh C. Moy.
Trans. Amer. Math. Soc. 117 (1965), 68-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0185669
Orbits of $L^{1}$-functions under doubly stochastic transformations
John V. Ryff.
Trans. Amer. Math. Soc. 117 (1965), 92-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209866
The distribution of irreducibles in $GF[q,x]$
David R. Hayes.
Trans. Amer. Math. Soc. 117 (1965), 101-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169838
Implicative semi-lattices
William C. Nemitz.
Trans. Amer. Math. Soc. 117 (1965), 128-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176944
Eigenfunction expansions associated with an integral operator
Marvin Shinbrot.
Trans. Amer. Math. Soc. 117 (1965), 143-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172141
Power series whose sections have zeros of large modulus
J. D. Buckholtz.
Trans. Amer. Math. Soc. 117 (1965), 157-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170004
Integro-differential operators on vector bundles
R. T. Seeley.
Trans. Amer. Math. Soc. 117 (1965), 167-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173174
On a certain class of limit distributions and their domain of attraction
D. Mejzler.
Trans. Amer. Math. Soc. 117 (1965), 205-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171298
Primary ideals and valuation ideals
Robert Gilmer and Jack Ohm.
Trans. Amer. Math. Soc. 117 (1965), 237-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169871
Complete Riemannian manifolds and some vector fields
Yoshihiro Tashiro.
Trans. Amer. Math. Soc. 117 (1965), 251-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174022
A theorem on mappings into Riemann surfaces of infinite genus
Leo Sario.
Trans. Amer. Math. Soc. 117 (1965), 276-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173764
On the computational complexity of algorithms
J. Hartmanis and R. E. Stearns.
Trans. Amer. Math. Soc. 117 (1965), 285-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170805
Reduced products and Horn classes
H. Jerome Keisler.
Trans. Amer. Math. Soc. 117 (1965), 307-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170812
Undefinability of addition from one unary operator
Robert McNaughton.
Trans. Amer. Math. Soc. 117 (1965), 329-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176923
On the behavior of quasiconformal mappings at a point
Edgar Reich and Hubert R. Walczak.
Trans. Amer. Math. Soc. 117 (1965), 338-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176070
A nonhomogeneous eigenfunction expansion
Allan M. Krall.
Trans. Amer. Math. Soc. 117 (1965), 352-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0181793
On random walks with a reflecting barrier
Sidney C. Port.
Trans. Amer. Math. Soc. 117 (1965), 362-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172341
Iterates of measurable transformations and Markov operators
Arshag B. Hajian and Yuji Ito.
Trans. Amer. Math. Soc. 117 (1965), 371-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209442
On a certain numerical invariant of link types
Kunio Murasugi.
Trans. Amer. Math. Soc. 117 (1965), 387-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171275
A fixed-point formula for the classical groups over a finite field
Louis Solomon.
Trans. Amer. Math. Soc. 117 (1965), 423-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172935
A characterization of $Δ_{2}$-sets
B. Scarpellini.
Trans. Amer. Math. Soc. 117 (1965), 441-450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172788
Ergodic decompositions induced by certain Markov operators
Benton Jamison.
Trans. Amer. Math. Soc. 117 (1965), 451-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207041
Hyponormal operators and spectral density
J. G. Stampfli.
Trans. Amer. Math. Soc. 117 (1965), 469-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173161
Relative homological algebra and homological dimen- sion of Lie algebras
Byoung-song Chwe.
Trans. Amer. Math. Soc. 117 (1965), 477-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171825
Theory of provable recursive functions
Patrick C. Fischer.
Trans. Amer. Math. Soc. 117 (1965), 494-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0175771
Some results on stability in semigroups
L. W. Anderson, R. P. Hunter and R. J. Koch.
Trans. Amer. Math. Soc. 117 (1965), 521-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171869
Nonlinear elliptic boundary value problems. II
Felix E. Browder.
Trans. Amer. Math. Soc. 117 (1965), 530-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0173846